I had a heart double bypass in 2003, my feet are swelling and numb,I take a lot of meds. glucophage,actos,metoprolol,zetia, atacand,tricor,lipitor toprol-xl,sinemet,zoloft,wellbutrin. I'am worried about p.a.d. I had a stress test a little over a year ago, Doc said everything looked good. Could sitting make my feet swell?
Iam the type that hears about something, right away I think I have it.
The numbness, of course, could be due to your diabetes. The swelling could be due to a high salt diet, cardiac issues, peripheral vascular disease (arterial or venous in nature), medication, or seemingly, nothing. If your doc is concerned, a doppler exam, for instance, could be ordered.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.